# SDR UIEA201910315813

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,125 hours, 17,379 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MESSAGE, 2 START ATTEMPTS.( PERFORMED APU ECU BITE CHECK, NO CURRENT FAULTS FOUND REF AMM 49-61-05. APU OPS CHECK GOOD, NO FAULTS NOTED REF AMM 49-11-00.     NOTE: APU COLD SOAK MDDR 119880 WAS OPENED IAW DDG 25-AP-01, OPTION C (FLT LEG HNL-ONT).  )
